# SDR UPS01234635

- Difficulty date: January 5, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG DRAG BRACE FITTING NDT COMFIRMED 2 CRACKS LOCATED ON THE SIDE OF INTERCOSTAL ATTACH FLANGE REF B727-5340-0166 FOR NDT CONFIRMATION.  CARRIED OUT REPAIR AS PER EO B727-5340-0167MPI RAISED NR 12786.
